# SDR AALA201901299010

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 48,634 hours, 30,885 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FLOOR PANEL 231MF IS DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-00-00.
